# SDR CA960212038

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Lp Turbine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) IN CRUISE, THE WASHROOM SMOKE DETECTOR ALARM SOUNDED AND A SLIGHT ODOUR OF OIL IN THE CABIN WAS NOTICED. POST FLIGHT INSPECTION REVEALED A VIBRATION IN THE CONTROLS DURING ENGINE START. UPON ENGINE REMOVAL, TWO LP TURBINE BLADES WERE FOUND TO BE FRACTURED AT MID-SPAN.
